# SDR CA070514034

- Difficulty date: March 26, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Piper PA-31T
- Engine: Pwa PT6A135
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 32448094
- Part serial: C25391
- Condition: Faulty
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CLIMB, ENGINE POWER INCREASED UNCOMMANDED, RESULTING IN A TORQUE EXCEEDANCE.  THE ENGINE WAS SHUTDOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED A FAULTY FUEL CONTROL UNIT. (TC NR 20070514034)
